# SDR QXEA2015111100590

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 20,953 hours, 22,345 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Bulb
- Part number: 1683
- Condition: Wrong Part
- Location: Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN THE AFT CARGO COMPARTMENT ON THE GROUND.  FOUND LIGHT IN COMPARTMENT TO HAVE HIGH WATTAGE NR 1683 BULB INSTALLED.  REPLACED WITH LOW WATTAGE NR 305.  RETURNED TO SERVICE.
